# SDR SWAA2025041524282

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 22,123 hours, 11,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY L1 DOOR LENSE CAME OFF <[01].  R & R FWD L1 DOOR EXIT SIGN ASSY OPS CHECK GOOD REF 33-51-01.
